Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Snorted tranquility, sweats, chills. Overcome effects?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
My husband and I both snorted about 1000-15oo mg of the tranquility last night started about 6pm and ended this 6 AM I was not aware of the side effects of this, we were told by a friend that it was a sexual stimulant, had to idea how XXXXXXX this was. I am still up, and my husband is having sweats chills follwoed by sleeping. Def was not worth the sex, but I was mislead to think it was safe becasue it was over the counter. I am afraid I will go into some kind of withdrawal. IS there any way to expeditite the effects? I have had about of gallon of water, any advice? Should I go the the hospital jus in cas something bad happens? I have read that peple have died, and am worried I will die in my sleep? Please offer any advice!!!
Posted Mon, 16 Apr 2012 in Drug Abuse
Answered by Dr. Robert Galamaga 1 hour later
Hello and thanks for your query.

I am sorry to hear that you have found yourself in this situation. As with any recreational and non-standardized drug, each individual will react uniquely to the substance. As your body attempts to metabolize and excrete the ingested salts you may experience a myriad of symptoms. Let me reiterate first of all that inhaling these bath salts is not at all safe. There are many things which we can purchase over the counter or without a prescription but that are poisonous (including insecticides) - so I urge you to use great caution if you consider this kind of thing in the future.

As for what to expect - again everyone is unique. It may take a number of days for the salts to wash out of your system. Hydrating yourself is a good idea at this point. I would recommend you continue to drink plenty of water. I think you would be doing yourself a disservice if you did not proceed to have an examination and possible bloodwork drawn to assure that your liver and kidneys are functioning normally. I would much rather have you take the time now to assure that everything is ok rather than wait until more worrisome symptoms develop.

You might also call your local poison control center to obtain additional recommendations.

Again, I am sorry you are dealing with this stressful situation and I hope my answer has been adequate and informative. I am available for your followups.

Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor